





# WEST MIDLANDS REGIONAL CYCLO CROSS CHAMPIONSHIPS 2018

# PRE EVENT INFORMATION

#### **Location & Access**

The event is being held at Cob House Country Park. The venue is directly off the B4204.

#### The full address is:

# Cob House Country Park, Worcester Road, Wichenford, Worcestershire WR6 6YE

There will be "Cycle Event" signs located on the B4204 as you approach the venue access from either direction.

### **Revised Event Schedule**

Please note that due to timing requirements for championship races the race schedule for the day varies from that normally seen at rounds of the West Midlands Cyclo Cross League. Please make a careful note of your race start times and listen out for gridding call up on the day.

9.15	9.25	U6, U8 race	10 minute race
9.30	9.45	U10 race	15 minute race
9.55	10.15	U12 race	20 minute race
10.20	10.40	Official Course Practice	Sections of the main course will be accessible during the previous races
10.40	11.10	Youth race	30 minute race
11.25	12.10	Vet 50+ race	40 minute race
12.15	12.40	Official Course Practice	
12.40	13.20	Women's race	40 minute race
13.35	14.15	Vet 40+ / Junior race	40 minute race
14.30	15.30	Senior race	60 minute race

# **Car Parking**

Enter the site down the main access and look out for the event car park marshals. Event parking will be to your left. Follow the signage and directions of the marshals.

There is a cost of £3 per car for parking. Please try to have the correct change with you.

We have reserved car parking space for larger vehicles, camper vans and the like. Please park where directed by the marshals.

There is to be no rider/ spectator parking in the car park adjacent to the main building. This is reserved for other visitors to the venue as the site will still be open to the public on the day. No riding of bikes through the car park.







## Registration

Sign on and timing chip collection will be in the front of the main building (room facing the car park).

Sign on will be from 8.30 am.

Sign on will be managed in blocks of races in order to minimise queues and congestion at the sign on desks. Remember only Under 12's can enter on the day. For everyone else you should have pre-entered otherwise you will not be on the list and will not be racing.

Numbers – <u>you DO NOT need your normal league number</u>. Numbers are being supplied specifically for the Regional Championships. You will collect this number when you sign on.

Collect your number first and then your timing chip.

You can keep the rider number once you have raced, and afterwards remember to return your timing chip!

#### **HQ** Facilities

**Toilets** – toilets are available in the main building. Additional temporary toilets are being provided for the event and will be located adjacent to the main building. There are no specific changing facilities and there are no showers available.

**Refreshments** – our hosts Cob House Country Park will be serving food and drinks from the Mayfly Café. They will also be serving a selection of hot drinks, soup, pork rolls and the like from the external serving counter so you don't miss a minute of the action.

Please note that muddy shoes are not to be worn inside the main building and should be removed and left in the entrance lobby.

**Ponds** – the site is a fishing venue with a number of large ponds but on event day there is no fishing taking place. All children are the responsibility of their parent/ guardian and must be supervised at all times, especially if watching the racing on the far side of the site where the greater number of ponds are located. Stay away from pond edges and do not run on the paths.

Spectators can access the far side of the site but should use the concrete access bridge and NOT the wooden footbridges as the race course uses these. Please abide by event signage and the instructions of the marshals.

There will be a bike wash within a short distance of the pits. **Due to the nature of the site water only is to be used (no cleaning products or agents)**. There are water taps located near the main building and by the main car park.

## Dogs

Dogs are permitted on site but must always be on a short lead and away from any livestock at the venue. Please ensure that you clear up after your dog.

#### Club Gazebos

Space will be available alongside the course and near to the main building for club gazebos to be erected. Please ask first about where to locate your gazebo and follow the instructions of the event team

Please do not erect any gazebos, tents or canopies within the car parking areas.

## Public Access to the Site

The venue is not closed to the public on event day and other visitors will be using the site and the café.







There are public rights of way around the edge of the site.

Please take care with valuable items of equipment and personal belongings.

The marshals and event team will be the main point of contact, please be courteous and polite to any other visitors or members of the public on the site and report any incidents or misunderstanding to the marshals, event team or BC officials.

# **Event Partners & Sponsors**

Many thanks must go to the following who have supported this event and enabled it to happen.



















Plus many thanks to the whole team of volunteers and helpers on the day.

Enjoy the event & have a great race! Keith, Gareth, Justine & Liam Event Organisers